Export: Aggregation operators on type-2 fuzzy sets

Torres Blanc, Carmen and Cubillo Villanueva, Susana and Hernández, Pablo (2017). Aggregation operators on type-2 fuzzy sets. "Fuzzy Sets and Systems", v. 324 ; pp. 74-90. ISSN 0165-0114. https://doi.org/10.1016/j.fss.2017.03.015.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM